Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 83, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Oct 1, 2021, 3:32 PM EDT. It took effect at Oct 2, 2021, 8:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2021, 3:32 PM EDT (19:32 UTC)
- In effect from
- Oct 2, 2021, 8:00 AM EDT
- Expired
- Oct 2, 2021, 9:34 PM EDT
- In force
- 14 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
359 WHUS72 KMHX 011932 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 332 PM EDT Fri Oct 1 2021 AMZ152-154-020745- /O.NEW.KMHX.SC.Y.0083.211002T1000Z-211003T1000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 332 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM EDT SUNDAY... * WHAT...Seas 4 to 7 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 6 AM Saturday to 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-020745- /O.NEW.KMHX.SC.Y.0083.211002T1600Z-211003T0600Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 332 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From noon Saturday to 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-020745- /O.NEW.KMHX.SC.Y.0083.211002T1600Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 332 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From noon Saturday to 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
336 WHUS72 KMHX 012225 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 625 PM EDT Fri Oct 1 2021 AMZ152-154-021030- /O.CON.KMHX.SC.Y.0083.211002T1000Z-211003T1000Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 625 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM EDT SUNDAY... * WHAT...Seas 4 to 7 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 6 AM Saturday to 6 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-021030- /O.CON.KMHX.SC.Y.0083.211002T1600Z-211003T0600Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 625 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 2 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From noon Saturday to 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-021030- /O.CON.KMHX.SC.Y.0083.211002T1600Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 625 PM EDT Fri Oct 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From noon Saturday to 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
660 WHUS72 KMHX 020700 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 300 AM EDT Sat Oct 2 2021 AMZ152-154-022145- /O.EXT.KMHX.SC.Y.0083.211002T1200Z-211003T0300Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 300 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From this morning through late this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-022145- /O.EXT.KMHX.SC.Y.0083.211002T1800Z-211003T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 300 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From this afternoon through late this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-022145- /O.EXT.KMHX.SC.Y.0083.211002T1800Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 300 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From this afternoon through late tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
241 WHUS72 KMHX 021100 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 700 AM EDT Sat Oct 2 2021 AMZ156-158-030000- /O.EXT.KMHX.SC.Y.0083.211002T1200Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 700 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Through late tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-030000- /O.CON.KMHX.SC.Y.0083.211002T1200Z-211003T0300Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 700 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Through late this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-030000- /O.CON.KMHX.SC.Y.0083.211002T1800Z-211003T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 700 AM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From this afternoon through late this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
079 WHUS72 KMHX 021835 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 235 PM EDT Sat Oct 2 2021 AMZ152-154-030600- /O.EXT.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 235 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-030300- /O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 235 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-030645- /O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 235 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
997 WHUS72 KMHX 022228 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 628 PM EDT Sat Oct 2 2021 AMZ158-022330- /O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/ S of Cape Lookout to N of Surf City NC out 20 nm- 628 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ152-154-030600- /O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 628 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-030300- /O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 628 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Seas 4 to 6 feet. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-030800- /O.CON.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 628 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WHAT...Seas 4 to 6 ft. * WHERE...The coastal waters from Ocracoke Inlet to Cape Lookout. * WHEN...Until 4 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
896 WHUS72 KMHX 030134 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 934 PM EDT Sat Oct 2 2021 AMZ152-154-030245- /O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 934 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ156-030245- /O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0800Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- 934 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ150-030245- /O.CAN.KMHX.SC.Y.0083.000000T0000Z-211003T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 934 PM EDT Sat Oct 2 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 1:51 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 1, 1:51 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 151 PM EDT Fri Oct 1 2021 .SYNOPSIS... High pressure keeps dry conditions in place through the weekend. Early next week, high pressure will slide offshore, and a cold front and low pressure will approach from the west with unsettled conditions developing by mid week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 950 AM Fri...No changes needed with AM update. Prev discussion...As of 4 AM Fri...Typical seasonably cool temps for the first of October with readings in the 50s early this morning. Pleasant early autumn day on tap with high temps expected generally 75-80 under mostly sunny skies after some morning fog scours out. High pres will be centered over the Delmarva providing light nerly winds today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... As of 4 AM Fri...Another night of seasonably cool weather under clr skies and calm winds with the high pres area remaining nearly overhead. This will set the stage for some patchy fog again. Low temps will be near seasonal norms, generally in the 50s region wide, with some low 60s coastal locales. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 3 AM Fri...Quiet period continue through early week. Deeper moisture develops Tuesday through late week, with increasingly unsettled conditions expected. Saturday through Monday...Deep ridging remains in control through Monday. POPs 10% or less through Monday, owing primarily to very dry air aloft. At the surface, high pressure passes overhead Saturday, the slowly slides further offshore through early week. This will bring temps within a couple degrees of normal on Saturday, but increasing temps and humidity Tuesday and Wednesday. Tuesday through Friday...Upper trough digging rapidly over the Mississippi Valley could cut off an upper low over the Deep South Tuesday, with a blocking pattern setting up through the end of the workweek. While trough amplitude and location remain somewhat uncertain, there is increasing confidence that deep layer moisture advection will increase through the middle of next week as a cold front approaches and possibly stalls inland. The trough and front may remain too far west Tuesday and Wednesday to bring much broad lift locally, and precip coverage will be mainly dependent thermodynamic factors and local triggers (sea breeze, outflow, differential heating, etc.). A more potent shortwave could cross the area Thursday or Friday, but confidence is too low to justify anything above high-end chance POPs in the official forecast at this point. High temps generally within a few degrees of normal each day with increasing moisture advection bringing increased cloud cover. Lows at night will be several degrees above normal for the same reason. && .AVIATION /17Z FRIDAY THROUGH TUESDAY/... SHORT TERM /through Saturday Afternoon/... As of 120 PM Fri...High confidence VFR conditions through the period. High pressure remains overhead with a very dry airmass in place. Soundings showing very dry profiles with little low- level moisture. Clear skies and light winds will allow for efficient radiational cooling tonight, but lack of moisture will likely inhibit much fog development. Guidance has backed off on any strong signal for fog overnight, but some shallow patchy fog still remains a possibility, though with little impact to terminals. VFR conditions will continue Saturday. LONG TERM /Sat through Wed/... As of 3 AM Fri...VFR mainly SKC will cont through the weekend to early next week. Patchy for will be possible early each morning at least through the weekend. Increasing moisture transport will bring increasing cloud cover and shower chances Tuesday through the middle of next week, but prolonged flight restrictions are not expected at this point. && .MARINE... SHORT TERM /Tonight and Friday/... As of 4 AM Fri...Quiet marine conditions expected through Friday with high pres centered over the Delmarva providing light nerly winds. Seas will stay 2-4 ft through Friday aftn. Will begin to see stronger SErly swell from Hurricane Sam Friday night, with seas inc to 3-5 ft after midnight. LONG TERM /Sat through Wed/... As of 315 AM Fri...Swell from distant Hurricane Sam will continue to build through Sat evening, with 6 ft seas possibly arriving at least to the coastal waters beyond 10 nm south of Oregon Inlet during the day Sat, the subsiding Sunday morning. SCAs may be needed for this period, but some uncertainty remains in how we guidance is resolving the Sam swell. Rough inlet conditions are also possible later Saturday through Saturday night mainly for inlets along the OBX north of Cape Lookout Otherwise, winds remain light through Saturday with speeds 5-15 kt as high pres dominates. The high will slide offshore late Saturday, with moderate SW winds developing early through mid next week as a cold front stalls inland and high pressure pushes further offshore. && .TIDES/COASTAL FLOODING... 330 AM Fri...Large, long period swell from Major Hurricane Sam, passing east of Bermuda, will bring an enhanced rip current risk and the potential for powerful surf through this weekend. Additionally, wave run-up could cause some minor beach erosion. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...TL/ML SHORT TERM...TL LONG TERM...CB AVIATION...CB/ML MARINE...TL/CB TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Oct 1, 7:00 AM EDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 700 AM EDT Fri Oct 1 2021 NCZ195-196-199-203>205-021100- West Carteret-East Carteret-Coastal Onslow-Northern Outer Banks- Ocracoke Island-Hatteras Island- 700 AM EDT Fri Oct 1 2021 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Large swells from distant Hurricane Sam will impact area beaches this weekend bringing some high surf and dangerous rip currents. Minor overwash of very vulnerable dune structures is also possible around the time of high tides. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>092-094-193-194-198-021100- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 700 AM EDT Fri Oct 1 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.